# SDR UIEA2020060801231

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,953 hours, 20,021 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 2XCH31772A
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAILED TO START W/ SINGLE IGNITER. SECOND ATTEMPT IN BOTH SUCCESSFUL. R ENGINE BOTH IGNITER PLUGS IN POOR CONDITION, REPLACED BOTH PLUGS IAW AMM 74-21-02. TESTED SATISFACTORY.
